MAUDE Adverse Event Report: MERMAID MEDICAL A/S M-DRAIN; CATHETER, BILIARY, DIAGNOSTIC

MERMAID MEDICAL A/S M-DRAIN; CATHETER, BILIARY, DIAGNOSTIC
Model Number D12010035
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/12/2021
Type of Reportable Event Malfunction
Event or Problem Description
A (b)(6) patient, one week postoperative from laparoscopic hysterectomy was admitted the emergency department with increased temperature and abdominal pain.In cat scan, a m-drain multi-purpose percutaneous abdominothoracic drainage catheter was placed in the pelvis.According to the physician, the m-drain catheter had an air leak from a hole in the top third proximal end of tubing or a crack at the hub.The m-drain catheter would not hold suction.Catheter removed and another one inserted without further issues.No known harm to patient and discharged home the same day.

Brand Name
M-DRAIN
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
MERMAID MEDICAL A/S
144 research drive
hampton VA 23666
MDR Report Key11692733
Report Number11692733
Device Sequence Number14430681
Product Code FGE
UDI-Device Identifier15711055001103
UDI-Public(01)15711055001103(17)240101(10)D211A84
Combination Product (Y/N)N
Initial Reporter StateOH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 04/13/2021
Report Date (Section F) 04/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberD12010035
Device Catalogue NumberD12010035
Device Lot NumberD211A84
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer04/20/2021
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/20/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight167
Date Report Sent to FDA04/13/2021